Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Took vyvanse at night

Premium Questions

Dr. Priyank Mody MD

My 31 yr old son died in the hospital of his heart popping. He used steriods and had recently took 21 vyvanse 60 mg. do you know if he OD ? ... View answer

Answered by : Dr. Priyank Mody ( Cardiologist)
Dr. Salah Saad Shoman MD

I took Vyvanse at about 11am. It's 1:25am now. I have a killer migraine . I have hydrocodone 7.5/325. Is this likely a safe scenario? The Vyvanse is not entirely out of my system, but obviously it's... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Erion Spaho MD

How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day. ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Priyank Mody MD

am prescribed 70mg of vyvanse . I took roughly 120mg today because I worked from 4am this morning ... this happened I took 1mg of the Xanax I had left over from my prescription. I want to know if there... View answer

Answered by : Dr. Priyank Mody ( Cardiologist)
Dr. Jorge Brenes-Salazar MD

Hi, I am waiting to receive a significantly lower Vyvanse dose because the one I take currently causes me lots of anxiety and makes me feel numb to happiness. I took it this morning and wonder ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)

Public Forum Discussions

Dr. Ornela Ademovi MD

the side affects and how it made me feel. Just last night I took a 30mg vyvan and everything just clicked it felt like everything just came together as I was studying and when I took the online test... View answer

Answered by : Dr. Ornela Ademovi ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

My daughter, who is on 40mg of Vyvanse daily for ADHD by mistake took three pills at once, thinking she was taking her vitamins. She weighs 120 lbs. and is 5 7 . She has been up all night. What should ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Nishith R S MD

my 13 year old daughter weighs 170 lbs. takes vyvanse 20 mg and 50 mg of lamotrigine in the morning, and 100 mg of lamotrigine at night. she accidently took the vyvanse tonight also. so she has... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr.    Mohammed Taher Ali MD

I take vyvanse 40 mg in the morning prescribed to me by my physician for school. I forget to take it some days and don t always like the wearing off effect and sometimes can t sleep at night. I am also ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

My daughter took vyvanse the other night and is currently experiencing a burning in her hands along with a rash. Benadryl does not help. She is unable to make a fist or hold anything and is unable to... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Yes it is normal to have this taste after Vyvanse. It will go away.

Dr.    Mohammed Taher Ali MD

It is because of sore breasts and allergic skin rash which subside by its own upon stopping Vyvanse. Reply with thsnks!

Dr. Dr. Naveen Kumar Nanjasetty MD

Hi Yes, the drug may interact with the anaesthetic medicines. Please tell your anaesthetist about the intake of this drug, so that he can avoid those medicines which can cuase interactions. Regards